While the new doctor is lovely, I think we need some different kind of treatment. She took me off Citalapram (which was my anti-anxiety med) completely, and increased my dosage of Wellbutrin (my anti-depressant) from 100mg to 300mg, then to 450mg. Things started getting rough after that, because the anxiety came back full-force. I've become prone to breaking out in stress hives when an anxiety attack is imminent, and right now, my arms look like I've been attacked by mosquitoes. When I mentioned this, the doctor recommended I take Benadryl when I start feeling the hives.
Right now, I've gone back down to 300mg, and I'm already feeling the depression trying to take a foothold. At this point, I'm just sick of it all. I'm not even sure what's me anymore, and what's the medication. Part of me wants to stop taking everything and try to figure out where I am again, and part of me is terrified of doing just that.